# SDR IPXA2016043002761

- Difficulty date: April 16, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 49,798 hours, 16,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON THE CENTER WING FRONT SPAR STIFFENER UPPER SIDE AT BS 785.9, RBL 11.  REPAIR IAW SRM 57-10-102R-2, REPAIR 2, REV 65 AND EO B767-5740-58151-A.
